# SDR RAIA951135

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Sw
- Part number: AIR135672
- Condition: Failed
- Location: Nlg
- Part time: 2,390 hours
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT NR 7462 - SECONDARY NOSE GEAR DOWN LIGHT INOP.  WARNING HORN WENT OFF WITH FLAPS AT 15 DEGREES AIRSPEED AT 140.  MAINTENANCE REPLACED NOSE GEAR DOWN LOCK SWITCH.  GEAR SWINGS REVEALED NORMAL OPERATION.  (M)
